# SDR CALA0000952

- Difficulty date: June 21, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN HORIZONTAL STABILIZER DOG HOUSE STRINGER.  THE CRACKED AREA WAS REMOVED AND A NEW STRINGER WAS INSTALLED IAW SRM 51-30-2, 53-01, AND 55-01, FIGURE 2.
